MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ULTIPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ULTIPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CFS10020830
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr report being submitted for this complaint.(b)(4).The ultipaq will not be returned, therefore the root cause of the resistance and the coil unable to be advanced cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Since there was no evidence of a manufacturing issue related to the event, no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a health care professional, during coiling of an anterior communicating artery aneurysm the physician attempted to insert a ultipaq 10 cerecyte coil 2mm x 8mm (cfs10020830/c39579) into the microcatheter (type/lot unknown) however the coil would not advance.The resistance was experienced in the mid-shaft of the catheter.The coil and the microcatheter were replaced to complete the procedure.An adequate continuous flush was maintained through the microcatheter at all times.Prior to the complaint coil seven coils were advanced through the same microcatheter without any resistance.There were no damages noted on the complaint coil or the microcatheter prior to use or upon removal.There were no intra or post procedural complications related to the device or reported event.There were no adverse events reported.The complaint product was discarded and not available for analysis.No further information is available.

Brand Name
ULTIPAQ - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key5983282
Report Number2954740-2016-00220
Device Sequence Number92952
Product Code HCG
UDI-Device Identifier00878528000150
UDI-Public(01)00878528000150(17)201130(10)C39579
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberCFS10020830
Device Lot NumberC39579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2016
Initial Report FDA Received Date09/28/2016
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)COILS (UNKNOWN)